Yes it is the warifien that is coumidin which makes your INR go up and down. Giving up the color green foods was difficult for me as I like all of them. Don't like green tea so that wasn't a problem. Right now my INR is stable my problem is that I go out of rythmn. Doc put me on a new drug that caused both feet and legs to swell to the point walking was almost not happeniing. Had a complete heart check up last week and everything heart wise is perfect but the med was causing the problems like I told them. I cannot take ameriodorone because of burning so bad on arms had to use topical med--turns out the new med which is Multag is a cousin to the drug I cannot take. Back to the other doctor in 2 weeks for different drug. I keep thinking something is making me go out of rythmin since I had the maze procedure and it should have been taking care of it since it has been a year. Never had taken med in the past so think I am a fertile field for everything that can go wrong taking med. Did they tell you food restrictions? Thanks for responding--misery shared makes it better plus we can learn from each other.
Doc hates it when I say it but need to laugh along with all of this. If you need to talk about all of this let me know. Been there done that and still have questions but am getting answers. My son told me that I needed to find a doctor that I trusted and put the rest of it in the hands of God. My son who said that was there the day of surgery and sent me emails about all that went on to my home computer. God Bless you as you move forward.